# SDR SWI2024F00887

- Difficulty date: August 23, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Service Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SIDE OF WASTE SERVICE PANEL BOX HAS DELAMINATED/DETERIORATED COMPOSITE MATERIAL     (C-CHECK RO 9/26/2024)    REPAIRED WASTE BOX COMPOSITE DAMAGE AND REPAIRED COPPER FOIL MESH REF EMB SRM 53-23-60/REPAIR02P. SEE CONTINUATION CARD FOR WORK PERFORMED
